Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Koszul duality and equivalences of categories

Author: Gunnar Fløystad
Journal: Trans. Amer. Math. Soc. 358 (2006), 2373-2398
MSC (2000): Primary 16S37, 16D90
Published electronically: December 20, 2005
MathSciNet review: 2204036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ and $ A^{!}$ be dual Koszul algebras. By Positselski a filtered algebra $ U$ with gr$ \,U = A$ is Koszul dual to a differential graded algebra $ (A^{!},d)$. We relate the module categories of this dual pair by a $ \otimes-$Hom adjunction. This descends to give an equivalence of suitable quotient categories and generalizes work of Beilinson, Ginzburg, and Soergel.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16S37, 16D90

Retrieve articles in all journals with MSC (2000): 16S37, 16D90

Additional Information

Gunnar Fløystad
Affiliation: Matematisk Institutt, University of Bergen, Johannes Brunsgate 12, 5008 Bergen, Norway

PII: S 0002-9947(05)04035-3
Received by editor(s): January 26, 2004
Published electronically: December 20, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia